# SDR YENA201705270422

- Difficulty date: May 27, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 31,698 hours, 20,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Unknown
- Location: R2 Slide Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMING LEVER VERY DIFFICULT TO MOVE.  R & R THE R2 DOOR EMERGENCY EVACUATION SLIDE MECHANISM CONTROL CABLE IAW AMM 52-42-40. OPS CHECKED GOOD. THE ACFT OK FOR SERVICE.
